# SDR SWAA2021081874800

- Difficulty date: April 29, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 662
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERRED FROM LOG PAGE 1313902. DEFECT: FUSELAGE STA 662 RIGHT VAPOR BARRIER SUPPORT T FITTING AT RBL 6.25 CRACKED IN THE RADIUS 2.5' AT THE KEEL BEAM. / REPLACED R/H BS662 VAPOR BARRIER SUPPORT T FITTING RBL 6.25 IAW DWG 144A7100 AND SRM 51-40-02
